ON THE STRONG APPROXIMATION OF FOURIER-SERIES

被引:33
作者
TOTIK, V
机构
来源
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE | 1980年 / 35卷 / 1-2期
关键词
D O I
10.1007/BF01896834
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:151 / 172
页数:22
相关论文
共 8 条
[1]  
Alexits G., 1963, MAGYAR TUD AKAD MAT, V8, P317
[2]   REMARKS ON APPROXIMATION IN A STRICT SENSE [J].
LEINDLER, L .
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1967, 18 (3-4) :273-&
[3]  
LEINDLER L, 1968, ACTA SCI MATH, V29, P147
[4]  
LEINDLER L, 1976, ACTA SCI MATH, V38, P317
[5]   UBER DIE APPROXIMATION IM STARKEN SINNE [J].
LEINDLER, L .
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1965, 16 (1-2) :255-&
[6]  
LEINDLER L, 1972, APPROXIMATION THEORY, P129
[7]  
Lorentz G. G., 1966, APPROXIMATION FUNCTI
[8]  
TIMAN AF, 1966, THEORY APPROXIMATION